Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 43, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 30, 2018, 9:23 PM CDT for Dallas County, Polk County, Iowa. It took effect at Jun 30, 2018, 11:02 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2018, 9:23 PM CDT (02:23 UTC)
- In effect from
- Jun 30, 2018, 11:02 PM CDT
- Expired
- Jul 1, 2018, 12:59 PM CDT
- In force
- 14 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Major
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
311
WGUS83 KDMX 010223
FLSDMX
Flood Statement
National Weather Service Des Moines IA
923 PM CDT Sat Jun 30 2018
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020222-
/O.NEW.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
923 PM CDT Sat Jun 30 2018
* Until Sunday morning.
* At 9:16 PM Saturday the stage was 5.0 feet, or 4.0 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to 14.1 feet, or 5.1 feet above Flood Stage, early Sunday morning.
Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.0 feet, Swanson Boulevard is closed from 86th Street
west to Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$6 follow-up statements
034
WGUS43 KDMX 010227
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
927 PM CDT Sat Jun 30 2018
...Forecast flooding severity has increased for all or portions of
the following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020227-
/O.CON.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
927 PM CDT Sat Jun 30 2018
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until Sunday morning.
* At 9:23 PM Saturday the stage was 5.3 feet, or 3.7 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to 14.1 feet, or 5.1 feet above Flood Stage, early Sunday morning.
Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.0 feet, Swanson Boulevard is closed from 86th Street
west to Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$083
WGUS83 KDMX 010312
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1012 PM CDT Sat Jun 30 2018
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020311-
/O.CON.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
1012 PM CDT Sat Jun 30 2018
...IMPORTANT--Record flooding is forecast...
...Flood Warning remains in effect until Sunday morning...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until Sunday morning.
* At 9:27 PM Saturday the stage was 5.4 feet, or 3.6 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to 14.6 feet, or 5.6 feet above Flood Stage, early Sunday morning.
Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.5 feet, Water inundates the intersection of
Northwest 100th Street and Swanson Boulevard.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$802
WGUS83 KDMX 010532
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1232 AM CDT Sun Jul 1 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020532-
/O.EXT.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0438Z.180701T0700Z.180701T1017Z.NR/
1232 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until this morning...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until this morning.
* At 9:27 PM Saturday the stage was 5.4 feet, or 3.6 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage around midnight. Continue rising to
11.6 feet, or 2.6 feet above Flood Stage, early this morning. Then
begin falling and go below Flood Stage this morning.
* Impact...At 14.5 feet, Water inundates the intersection of
Northwest 100th Street and Swanson Boulevard.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$543
WGUS83 KDMX 010825
FLSDMX
Flood Statement
National Weather Service Des Moines IA
325 AM CDT Sun Jul 1 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...Fourmile Creek...
Affecting the following counties in Iowa...Polk
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020824-
/O.CON.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0836Z.180701T0900Z.180701T1017Z.NO/
325 AM CDT Sun Jul 1 2018
...Flood Warning remains in effect until this morning...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until this morning.
* At 3:12 AM Sunday the stage was 7.6 feet, or 1.4 feet below Flood
Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early this morning. Continue rising
to 10.3 feet, or 1.3 feet above Flood Stage, early this morning.
Then begin falling and go below Flood Stage this morning.
* Impact...At 11.0 feet, Flooding occurs in the low areas of
Greenbelt Park.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$
IAC153-020755-
/O.EXT.KDMX.FL.W.0042.000000T0000Z-180702T0755Z/
/DOSI4.3.ER.180701T0228Z.180701T0445Z.180701T0755Z.NR/
325 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until early this morning...
The Flood Warning continues for
The Walnut Creek at Des Moines 63rd St, or From 1 1/3 miles
upstream of North Walnut Creek...to the Raccoon River.
* Until early this morning.
* At 2:45 AM Sunday the stage was 16.9 feet, or 2.9 feet above Flood
Stage.
* Flood Stage is 14.0 feet.
* Moderate flooding is occurring.
* Forecast...continue falling and go below Flood Stage early this
morning.
* Impact...At 17.7 feet, Water reaches the base of the railroad
bridge upstream of 63rd Street.
&&
LAT...LON 4161 9370 4157 9366 4156 9369 4159 9373
4161 9370
$$
IAC153-020824-
/O.EXT.KDMX.FL.W.0041.000000T0000Z-000000T0000Z/
/DFMI4.3.ER.180701T0415Z.180701T1230Z.000000T0000Z.NR/
325 AM CDT Sun Jul 1 2018
...IMPORTANT--Record flooding is forecast...
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Fourmile Creek at Des Moines Easton Blvd, or From below
Interstate 80...to the Des Moines River.
* Until further notice.
* At 2:30 AM Sunday the stage was 15.6 feet, or 3.1 feet above Flood
Stage.
* Flood Stage is 12.5 feet.
* Moderate flooding is occurring and Record flooding is forecast.
* Forecast...rise to 27.7 feet, or 15.2 feet above Flood Stage, this
morning. Then begin falling.
* Impact...At 14.3 feet, Flooding is likely in the dog park on
Hubbell Avenue.
&&
LAT...LON 4161 9357 4166 9356 4166 9352 4156 9350
4156 9354 4161 9357
$$996
WGUS83 KDMX 010832
FLSDMX
Flood Statement
National Weather Service Des Moines IA
332 AM CDT Sun Jul 1 2018
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-020832-
/O.CON.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0836Z.180701T0900Z.180701T1017Z.NO/
332 AM CDT Sun Jul 1 2018
...Flood Warning remains in effect until this morning...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until this morning.
* At 3:12 AM Sunday the stage is estimated around 10 feet, or about 1
foot above flood stage. The gage is currently inoperable
* Flood Stage is 9.0 feet.
* Minor flooding is likely occurring and is forecast to continue.
* Forecast...rise to around 10.3 feet, or 1.3 feet above Flood Stage
early this morning. Then begin falling and go below Flood Stage this morning.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$057
WGUS83 KDMX 011759
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1259 PM CDT Sun Jul 1 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-011829-
/O.CAN.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1259 PM CDT Sun Jul 1 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* At 12:08 PM Sunday the stage was 4.1 feet, or 4.9 feet below Flood
Stage.
* Forecast...Continue to fall below flood stage to 3.7 feet
Monday morning.
* Impact...At 3.7 feet, The stream gage will not provide readings
below this stage.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:40 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 30, 6:40 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 640 PM CDT Sat Jun 30 2018 .DISCUSSION.../Tonight through Saturday/ Issued at 340 PM CDT Sat Jun 30 2018 Main concern is the next 18 hours as a boundary and decent shortwave pass through the state. Currently, convection is developing near the surface front in northern Iowa. Strong instability exists in the warm sector with MUCapes of 4000-5000 j/kg and Downdraft Capes of 1300-1500. Severe convection is expected for the next several hours with damaging winds and large hail the main threat. While a tornado threat does exist, inflow would need to back more substantially to make this more of a concern. None the less, a brief spinup remains a possibility given the impressive Cape values. Heavy rain become the primary threat with time and this aspect will be covered in the hydro section below. While the frontal convection continues to eventually press south and east tonight, there will be some decrease in coverage and intensity by late evening. However, the main shortwave will arrive toward daybreak with increased dynamic forcing in the mid levels across the northern half of the state. This should reinvigorate convection overnight with another round of heavy rainfall. Location of this heavy rain will be difficult to pinpoint as CAMs vary considerably in placement given the previous convection from the evening. However, the strong forcing be sufficient to produce convection behind the surface boundary where flow above the surface will still be supplying plenty of moisture. Therefore, have continued high pops through the night. System will pass across the state on Sunday with any remaining convection confined to the far eastern portions of the state by late morning. Otherwise, cooler and drier air will make conditions much more comfortable than the past couple of days. Beyond this timeframe, the east coast ridge will retrograde across the United States during the upcoming week. Iowa will be on the extreme south of the westerlies with temperatures generally above normal and some threat for convection, although the bulk of it should remain just north of the state. && .AVIATION.../For the 00Z TAFS through 00Z Sunday evening/ Issued at 637 PM CDT Sat Jun 30 2018 Thunderstorms should be widespread in coverage through the night across Iowa except the southeast corner. Will keep thunder in TAFs through the night ranging from VCTS to actual T in TAF. Storms should end Sunday morning followed by a MVFR ceiling for a few hours then VFR after 18z. && .HYDROLOGY... Issued at 340 PM CDT Sat Jun 30 2018 Major concern for the night will be the threat of heavy rainfall. Plenty of moisture is available with PWATS approaching 2" in many locations near the boundary. The will be ample moisture transport and inflow as upper system works across the Plains and toward the state by Sunday morning. Several rounds of convection can be expected in portions of northern into central and western Iowa through 12Z on Sunday. Deep warm cloud layers will also promote efficiency along with good but not overwhelming updrafts. The WPC moderate risk outlook is good although some concern that recent models QPF has sifted slightly SE. Overall rainfall of 1 to 3 inches seems reasonable along with isolated locations possibly up to 5-6 inches. The recent rainfall, moist soils and river/streams running at or near capacity all indicate a strong potential for flash flooding along with renewed and/or aggravated river flooding. Have continued the flash flood watch and even expanded to the southeast some to incorporate the new model guidance. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for IAZ004>007-015>017- 023>026-033>037-044>048-057>060-070>073-081-082. Heat Advisory until 7 PM CDT this evening for IAZ027-028-037>039- 048>050-059>062-072>075-083>086-094>097. && DISCUSSION...Cogil AVIATION...Johnson HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 409 PM CDT Sat Jun 30 2018 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081- 082-012115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight There is a Moderate Risk of excessive rainfall with heavy rains and flash flooding possible. A Flash Flood Watch is in effect. There is also an Enhanced Risk of severe weather this evening into tonight. Large hail and damaging winds will be the primary threats, but an isolated tornado cannot be ruled out. Minor to moderate river flooding will also continue along parts of the Des Moines River Basin. Expected heavy rains may produce additional flooding or exacerbate ongoing flooding. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday morning and continue off and on infrequently through the work week. The severe weather potential is low at this time. Flood Warnings are expected to continue for portions of the Des Moines River Basin into next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed for severe weather and flash flooding later this afternoon and tonight. IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115- Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are likely tonight. Some may be severe with locally heavy rains. Large hail and damaging winds would be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday and continue off and on infrequently through the work week. The severe weather potential is low at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight.
In the hours before
Local storm report, Jun 30, 8:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD 1 E CLIVE 41.61N 93.75W
06/30/2018 POLK IA TRAINED SPOTTER
TRAINED SPOTTER IN CLIVE REPORTS WATER
RUNNING OVER THE CURBS ON RESIDENTIAL
STREETS SOUTH OF HICKMAN DRIVE.
&&
AKLocal storm report, Jun 30, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
859 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLASH FLOOD 3 NNE ANKENY 41.77N 93.58W
06/30/2018 POLK IA PUBLIC
DELAWARE AVE UNDER WATER NORTH OF NE 36TH
STREET IN ANKENY, IA.
&&
AKLocal storm report, Jun 30, 9:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD COLLINS 41.90N 93.31W
06/30/2018 STORY IA EMERGENCY MNGR
EM REPORTS THAT CITIZEN ESTIMATES 4 INCHES
OF WATER OVER HWY 65 AT 4TH STREET IN
COLLINS, IA.
&&
AKLocal storm report, Jun 30, 9:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 2 N TRAER 42.22N 92.46W
06/30/2018 TAMA IA PUBLIC
TREES DOWNS IN TRAER VIA SOCIAL MEDIA. .
&&
AKLocal storm report, Jun 30, 9:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HEAVY RAIN 1 SE JOHNSTON 41.68N 93.69W
06/30/2018 E5.60 INCH POLK IA PUBLIC
5.6 INCHES VIA SOCIAL MEDIA.
&&
AKLocal storm report, Jun 30, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST 2 NW PANORA 41.71N 94.40W
06/30/2018 E58 MPH GUTHRIE IA TRAINED SPOTTER
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:03 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 57 min |
| Jun 30, 7:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 40 min |
| Jun 30, 7:24 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 36 min |
| Jun 30, 7:33 PM CDT | Flash Flood Warning | DMX | Polk, Story | 6 hr |
| Jun 30, 7:42 PM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy | 6 hr |
| Jun 30, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 35 min |
| Jun 30, 8:02 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 30, 8:16 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 30, 8:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 30 min |
| Jun 30, 8:50 PM CDT | River Flood Warning | DMX | Polk | 36 hr |
| Jun 30, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 41 min |
| Jun 30, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Madison | 28 min |
| Jun 30, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 34 min |
| Jun 30, 9:12 PM CDT | River Flood Warning | DMX | Polk | 15 hr |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 30, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Warren | 47 min |
| Jun 30, 10:12 PM CDT | Flash Flood Warning | DMX | Jasper | 6 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Boone, Hamilton, Webster | 4 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Black Hawk | 3 days |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Story | 10 hr |
| Jun 30, 11:04 PM CDT | River Flood Warning | DMX | Polk | 32 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 38 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 11 hr |
| Jul 1, 1:21 AM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Polk, Story | 8 hr |
| Jul 1, 1:36 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin | 9 hr |
| Jul 1, 2:34 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 41 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Wright | 4 days |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Black Hawk | 70 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Polk | 47 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jul 1, 5:51 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 40 hr |
| Jul 1, 9:08 AM CDT | Areal Flood Warning | DMX | Dallas, Jasper, Polk, Story | 12 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.